All Journal Entries Journals

Day 4 Tramadol Free

Jun 13, 2013 - 2 comments
Tags:

tramadol

,

day 4

,

withdrawal

,

Anxiety

,

TIRED

,

Vitamins



So today has been pretty good. I have had more energy and haven't been dizzy or restless most of the day. I did have a few hours after work of being really tired but I can't say that would necessarily be abnormal. I've been pretty calm too. When on tramadol I felt like I would get frustrated very easily and kinda lose my temper. I don't know if it's coincidental or not. Maybe others have noticed this?

Worked out this evening and felt normal... not clouded or anything like that.

Tonight, Just in the past like hour, I got a rush of anxiety. I feel restless and really anxious. I took my vitamins that I had been taking before bed but I didn't really feel better so I took a 1/4 of a xanax, which I hadn't had to use yet. (no worries, I'm not taking it often or even 2 days in a row) so I'm hoping it helps take this really anxious feeling away. I had some anxiety before I had been on tramadol. which is why I have the xanax script anyways.

So, overall, still feeling pretty good. Glad to be off tramadol. Surprised I feel okay.  

Comments
Post a Comment
Avatar_f_tn
by FourJays, Jun 13, 2013
Wow, 4 days - this is really awesome J!  The restlessness and anxiety are very common in the early withdrawal stage; at least they were for me.  It will get better very soon.  I think you are doing extremely well for day 4, and are doing all of the right things.  The exercise and vitamins are helping a lot I am thinking.  And you know the drill with the Xanax thing - taking a 1/4 pill certainly does not sound like a problem to me; in fact it probably is helpful right now - & you are using it as prescribed (actually less than).  Hopefully you wont even need it much longer.  And - hope you are still loving that Vitamin Water!

Doesn't it feel so great to say you are "off Tramadol"?  It sure is great to hear you say it - SO happy for you :)  



Avatar_f_tn
by Jbean77, Jun 14, 2013
Oh yes, much less. Technically it's prescribed 1 twice a day! Could never take that! I have to be careful if I need it during the day in the past because it makes me so sleepy if I take too much!

My legs are feeling kinda restless tonight. Gonna try for sleepy though!

Vitamin water is GrEaT! Love it. Need more actually!

Post a Comment